# SDR A6WA200940671

- Difficulty date: October 1, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Position Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, POSITION LIGHT LENSES FOUND CRACKED.  LT WING, POSITION LIGHT LENS REPLACED IAW AMM 57-30-01 TASK 57-30-01-400-801 AND AWAC SUPPLEMENT NR 07-009.  (K)
